Quantized Magnetic Confinement in Quantum Wires

A. Tarasov, S. Hugger, H. Xu, M. Cerchez, T. Heinzel, I.V. Zozoulenko, U. Gasser-Szerer, D. Reuter, A.D. Wieck, Physical Review Letters 104 (2010).

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ; ; ; ; ; ; ;
Publishing Year
Journal Title
Physical Review Letters
Volume
104
Issue
18
LibreCat-ID

Cite this

Tarasov A, Hugger S, Xu H, et al. Quantized Magnetic Confinement in Quantum Wires. Physical Review Letters. 2010;104(18). doi:10.1103/physrevlett.104.186801
Tarasov, A., Hugger, S., Xu, H., Cerchez, M., Heinzel, T., Zozoulenko, I. V., … Wieck, A. D. (2010). Quantized Magnetic Confinement in Quantum Wires. Physical Review Letters, 104(18). https://doi.org/10.1103/physrevlett.104.186801
@article{Tarasov_Hugger_Xu_Cerchez_Heinzel_Zozoulenko_Gasser-Szerer_Reuter_Wieck_2010, title={Quantized Magnetic Confinement in Quantum Wires}, volume={104}, DOI={10.1103/physrevlett.104.186801}, number={18}, journal={Physical Review Letters}, publisher={American Physical Society (APS)}, author={Tarasov, A. and Hugger, S. and Xu, Hengyi and Cerchez, M. and Heinzel, T. and Zozoulenko, I. V. and Gasser-Szerer, U. and Reuter, Dirk and Wieck, A. D.}, year={2010} }
Tarasov, A., S. Hugger, Hengyi Xu, M. Cerchez, T. Heinzel, I. V. Zozoulenko, U. Gasser-Szerer, Dirk Reuter, and A. D. Wieck. “Quantized Magnetic Confinement in Quantum Wires.” Physical Review Letters 104, no. 18 (2010). https://doi.org/10.1103/physrevlett.104.186801.
A. Tarasov et al., “Quantized Magnetic Confinement in Quantum Wires,” Physical Review Letters, vol. 104, no. 18, 2010.
Tarasov, A., et al. “Quantized Magnetic Confinement in Quantum Wires.” Physical Review Letters, vol. 104, no. 18, American Physical Society (APS), 2010, doi:10.1103/physrevlett.104.186801.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar